MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-75; LV LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-75; LV LEAD
Model Number 401179
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
Approximately 6 months after implantation lead dislodgement was reported.
 
Additional Manufacturer Narrative
The lead was explanted and successfully replaced with another sentus promri l 85/49 in a different vessel on (b)(6) 2020.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
SENTUS PROMRI OTW QP S-75
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9440321
Report Number1028232-2019-05461
Device Sequence Number3414932
Product Code OJX
UDI-Device Identifier04035479138400
UDI-Public04035479138400
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number401179
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;